A 27-year-old female asked:
Disclaimer

i have dry mouth and throat and pale tongue, could this be a side effect from my antibiotic azithromycin. if so last dose is today, is it safe for me to take it? it a 3 day dose.

2 doctor answers
Dr. Sandra Eleczko
35 years experience Dentistry
Side effect: This could be a side effect of the antibiotic. You will get the best answer from your doctor or your pharmacist. Call and ask if you are concerned about taking the last dose. Remember this medication will stay in your system for several days.
Answered on Aug 15, 2015
Dr. Arnold Malerman
52 years experience Orthodontics
Never: Never discontinue any medication without first checking with the prescribing physician or dentist. Your symptoms may be due to the antibiotic, other medications or supplements, as a symptom of the problem for which the antibiotic was prescribed, or a coincidental but u associated problem. Check with the doctor who prescribed the medication for you.
Answered on Aug 15, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 38-year-old male asked:
Dr. Robert Kwok
32 years experience Pediatrics
Hard to guess: If the throat swab was positive for strep throat, and/or the doctor did a thorough evaluation of the patient's history, symptoms, and examination, the ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
7-10 days: It can take 7-10 days for symptoms to clear entirely, including white patches. Even with a positive strep test, many or most symptoms like this are du ... Read More
1
1 thank
A 45-year-old female asked:
Dr. Albert Melaragno
44 years experience Pediatrics
Viral Infection: Sounds like she has a viral infection such as Hand Foot and Mouth Disease or Herpangina. they are caused by a herpes like virus called Coxsackie. Gen ... Read More
A 24-year-old female asked:
Dr. William Culviner
29 years experience ENT and Head and Neck Surgery
Adverse reaction: Those symptoms are not commonly reported adverse reactions to azithromycin, but seem to be associated with the Rx. I don't know the reason for which y ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month